# SDR DXTA2021102250730

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 13,269 hours, 8,928 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8623712
- Condition: Dirty
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: AT THE END OF RIGHT ENGINE START SEQUENCE, STRONG ODOR FILLED THE COCKPIT AREA.  THE ODOR WAS MUCH STRONGER THAN THE OCCASIONAL/TYPICAL AFTER START EXHAUST OR ENVIRONMENTAL ODORS. ALL ENGINE BLEED SOURCES WERE IN NORMAL POSITIONS, APU BLEED AIR WAS OFF.  REMOVED AND REPLACED WATER SEPARATOR CONDENSER BAG, PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED AT THIS TIME. ALL MAINTENANCE PERFORMED IAW CE 680 AMM 12-19-00 NO FURTHER ACTION REQUIRED AT THIS TIME.
